# SDR FDEA202011303007

- Difficulty date: November 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 87,277 hours, 18,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Part number: 26C175282
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MDIS  597     25-60  3539     30NOV20  MCO  OPEN  U  LEFT ENTRY DOOR EVACUATION SLIDE PRESSURE PRESS TO  TEST INDICATION INOP.  MEL  30NOV20 23:33   MCO U  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 10DEC20  "MEL 25-61-02:   LEFT SIDE___ EVAC SLIDE REMOTE  PRESS INDICATOR - INOP. PER MEL 25-61-02, VERIFYAND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE  ONCE EACH FLIGHT DAY."     REMOVED AND REPLACED PUSH TO TEST SWITCH LIGHT ASSY    REF MD11 WDM 25_61_01
